Memetic algorithms for multiple interference cancellations of linear array based on phase-amplitude perturbations

C. H. Hsu, Wen-Jye Shyr, K. H. Kuo, P. H. Chou, Menq-Jiun Wu

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

A novel method based on the memetic algorithm for the design of multiple interference cancellations of a linear array antenna by phase-amplitude perturbations is proposed. The adaptive array antenna is capable of sensing the presence of interference sources and suppressing the interferences in the interfering directions. This technique can increase the signal-to-interference ratio. The memetic algorithm is applied to find the weighting vector which makes the pattern nulling optimization of the proposed adaptive antenna. This technique is also able to do the cancellation of multiple interferences for different incident directions.

Original languageEnglish
Pages (from-to)629-642
Number of pages14
JournalJournal of Optimization Theory and Applications
Volume144
Issue number3
DOIs
Publication statusPublished - 2010 Feb 1

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics

Cite this